If you need an accessible version of this item please contact JSTOR User Support

Another Proof of the Fundamental Theorem of Algebra

Daniel J. Velleman
Mathematics Magazine
Vol. 70, No. 3 (Jun., 1997), pp. 216-217
DOI: 10.2307/2691268
Stable URL: http://www.jstor.org/stable/2691268
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217